# SDR SWIA201024535

- Difficulty date: July 8, 2010
- Submitted: July 15, 2010
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 25,195 hours, 35,312 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT AT ROW 9ABC INOP.  (FLT 6185)  RELAMPED EMERGENCY LIGHT.
